| Catalog Number |
110-120 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported left side suspected rupture.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
Event or Problem Description
The device has been explanted and replaced.
Additional Manufacturer Narrative
Visual analysis of the photographs identified: rupture: observed, but cannot perform an assessment of the opening, as no microscopic analysis can be performed.No additional observations were carried out.No further actions are required, as no manufacturing issues are observed.
Event or Problem Description
Patient reported, left side suspected rupture.The device has been explanted and replaced.
Event or Problem Description
Patient reported left side suspected rupture.The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture : observed, opening assessed as unidentified (tear) opening.(shell thickness was within specification).No additional observation.No further actions are required as no issues with the manufacturing process are observed.